Reference Type | Journal (article/letter/editorial) |
---|
Title | A Network Improvement Problem Under Different Norms |
---|
Journal | Computational Optimization and Applications |
---|
Authors | Zhang, J.Z. | Author |
---|
Yang, X.G. | Author |
Cai, M.C. | Author |
Year | 2004 (March) | Volume | 27 |
---|
Issue | 3 |
---|
Publisher | Springer Science and Business Media LLC |
---|
DOI | doi:10.1023/b:coap.0000013061.17529.79Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 9538438 | Long-form Identifier | mindat:1:5:9538438:2 |
---|
|
GUID | 0 |
---|
Full Reference | Zhang, J.Z., Yang, X.G., Cai, M.C. (2004) A Network Improvement Problem Under Different Norms. Computational Optimization and Applications, 27 (3). 305-319 doi:10.1023/b:coap.0000013061.17529.79 |
---|
Plain Text | Zhang, J.Z., Yang, X.G., Cai, M.C. (2004) A Network Improvement Problem Under Different Norms. Computational Optimization and Applications, 27 (3). 305-319 doi:10.1023/b:coap.0000013061.17529.79 |
---|
In | (2004, March) Computational Optimization and Applications Vol. 27 (3) Springer Science and Business Media LLC |
---|
These are possibly similar items as determined by title/reference text matching only.